The Michigan Mathematical Journal

On ideals in H whose closures are intersections of maximal ideals

Keiji Izuchi

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 50, Issue 1 (2002), 3-16.

Dates
First available in Project Euclid: 28 May 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1022636746

Digital Object Identifier
doi:10.1307/mmj/1022636746

Mathematical Reviews number (MathSciNet)
MR1897029

Zentralblatt MATH identifier
1029.46072

Subjects
Primary: 46J20: Ideals, maximal ideals, boundaries

Citation

Izuchi, Keiji. On ideals in H ∞ whose closures are intersections of maximal ideals. Michigan Math. J. 50 (2002), no. 1, 3--16. doi:10.1307/mmj/1022636746. https://projecteuclid.org/euclid.mmj/1022636746


Export citation